Les principaux tests non paramétriques. Quelques généralités et références bibliographiques
Revue de Statistique Appliquée, Volume 7 (1959) no. 1, p. 83-106
@article{RSA_1959__7_1_83_0,
     author = {Raison, J.},
     title = {Les principaux tests non param\'etriques. Quelques g\'en\'eralit\'es et r\'ef\'erences bibliographiques},
     journal = {Revue de Statistique Appliqu\'ee},
     publisher = {Soci\'et\'e de Statistique de France},
     volume = {7},
     number = {1},
     year = {1959},
     pages = {83-106},
     language = {fr},
     url = {http://www.numdam.org/item/RSA_1959__7_1_83_0}
}
Raison, J. Les principaux tests non paramétriques. Quelques généralités et références bibliographiques. Revue de Statistique Appliquée, Volume 7 (1959) no. 1, pp. 83-106. http://www.numdam.org/item/RSA_1959__7_1_83_0/

Bartlett (1949) "Fitting a straight line when both variables are subject to error" - Biometrics Vol 5 n° 3 - pp. 207-12. | MR 31687

Hemelrijk (1949) "Construction of a confidence region for a line" - Proc. Kon. AK. v. Wet. Vol 52 - pp. 995-1005. | MR 34004 | Zbl 0041.46601

Housner et Brennan (1948) "The estimation of linear trends" - Ann. Math. Stat. Vol 19 - pp. 380-93. | MR 26777 | Zbl 0032.04502

Nair et Shrivastava " On a simple methode of curve fitting" - Sankhya vol 6- pp. 121- 32. | MR 8314 | Zbl 0063.05482

Nair et Banerjee (1942) "Anote on fitting of straight lines if both variables are subject to error" - Sankhya vol 6 - pp. 331. | MR 9270 | Zbl 0060.31507

Theil (1950) "A rank invariant method of linear and polynomial regression analysis" - Proc. Kon. Ned. AK. v. Wet. Vol 53 - pp. 386-92-521-25-1397-1412. (1951) Report S 59 of the Mathematical Center Amsterdam. | MR 40627 | Zbl 0038.29504

Wald (1940) "The fitting of straight lines if both variables are subject to error" Ann. Math. Stat. Vol. 11 - pp. 284-300. | JFM 66.0638.03 | MR 2739 | Zbl 0023.34402

Daniels (1954) "A distribution free test for regression parameter" - Ann. Math. Stat. U.S.A. - 1954 - 25 - n° 3 pp. 499 -513 Tables. | MR 64374 | Zbl 0056.13403

Hill (1954) "The distribution of the regression coefficient in samples from a non normal population" - Biometrika GB - 1954 - 41 - n° 3-4548-52. | MR 65086 | Zbl 0056.13402